American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51K10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Jeremy Wong. Bounded extrinsic curvature of subsets of metric spaces. Contemporary Mathematics 599 (2013) 213-243.
Book volume table of contents   
View Article: PDF

[2] Wolfgang Bertram. Differential geometry, Lie groups and symmetric spaces over general base fields and rings. Memoirs of the AMS 192 (2008) MR 2369581.
Book volume table of contents   

[3] D. Burago, S. Ivanov and D. Shoenthal. Two counterexamples in low-dimensional length geometry. St. Petersburg Math. J. 19 (2008) 33-43. MR 2319509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Anton Petrunin. Harmonic functions on Alexandrov spaces and their applications. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 135-141. MR 2030174.
Abstract, references, and article information   
View Article: PDF

[5] D. Burago, S. Ferleger, B. Kleiner and A. Kononenko. Gluing copies of a 3-dimensional polyhedron to obtain a closed nonpositively curved pseudomanifold. Proc. Amer. Math. Soc. 129 (2001) 1493-1498. MR 1707510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. N. Dranishnikov. On the virtual cohomological dimensions of Coxeter groups. Proc. Amer. Math. Soc. 125 (1997) 1885-1891. MR 1422863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] I. G. Nikolaev. Bounded curvature closure of the set of compact Riemannian manifolds. Bull. Amer. Math. Soc. 24 (1991) 171-177. MR 1056559.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1